# SDR YENA20160404280

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 45,648 hours, 16,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FRAMES 66 & 67, LBL 515.  REMOVED CORROSION IAW SRM 51-22-00, REV 110 MADE REPLACEMENT IAW 51-72-11, REV 110 AND SRM 51-42-11, REV 110.
